# SDR UALA2011092605194

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 44,301 hours, 17,655 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Wire
- Part number: 451219DL20
- Condition: Damaged
- Location: Squib Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TEST SQUIB 1 ON ENG 1 DOES NOT TEST. REPAIRED WIRE 451219DL20 ON SQUIB CONNECTOR 5WE1 IAW ESPM AND PERFORMED OPERATIONAL TEST IAW AMM, TEST OKAY.
